An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings
Author: Manfred Knebusch
Journal: Proc. Amer. Math. Soc. 84 (1982), 29-32
MSC: Primary 14G30; Secondary 12D15, 55M20
MathSciNet review: 633271
Abstract: An algebraic proof is given for the following theorem: Every system of odd polynomials in variables over a real closed field has a common zero on the unit sphere .
-  Z. D. Dai, T. Y. Lam, and C. K. Peng, Levels in algebra and topology, Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 2, 845–848. MR 578376, https://doi.org/10.1090/S0273-0979-1980-14826-0
-  H. Delfs and M. Knebusch, Semialgebraic topology. II. Basic theory of semialgebraic spaces, Math. Z. (to appear).